# SDR DL73E991906

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001205
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ASSY R1 DOOR CUTOUT LOWER AFT CORNER CRACK REPAIR.  A .25 LONG TYPICAL CRACK WAS FOUND IN THE SKIN AND BONDED DOUBLER AT THE LOWER AFT CORNER OF THE R1 DOOR CUTOUT.  THE UNDERLYING BEAR STRAP WAS NOT DAMAGED.  THE CRACK WAS ROUTED OUT OF THE SKIN AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 368091-14, REV A.
